Group Classification Invariant Solutions of Burgers' Equation
Journal of The Faculty of Science and Technology · Volume 0, Issue 7 (2021) · pp. 19–32
Abstract
<jats:p>The aims of the present paper is to solve the problem of the group classification of the general Burgers’ equation u_t=f(x,u) u_x^2+g(x,u)u_xx, where f and g are arbitrary smooth functions of the variables x and u, by using Lie method. The paper is one of the few applications of an algebraic approach to the problem of group classification: We followed the analysis mathematical method using the method of preliminary group classification. A number of new interesting nonlinear invariant models which have nontrivial invariance algebras are obtained. The result of the work is a wide class of equations summarized in table form.</jats:p>